Pristiq withdrawal - sick with headaches, body aches, nausea, sweating

Posted by Meliboyd @meliboyd, May 29, 2013

Oh my God! I am trying go taper off Prestiq 50 mg. I am so sick!!! The headaches are unreal! My body aches like I have a bad case of the flu. I vacillate between nausea and sweating! This is so horrible! I literally could not get out of bed today!
I cannot believe this! I do not have the brain zaps but the headaches are unbelievable!!! Help!

I am starting the process myself. I have been on 50mg of Pristiq for over 2 years. This week I am taking one 50mg every other day. How are you tapering off? I know some people have worse withdrawal symptoms than others. You might want to see a doctor.

REPLY
@hcopeland75

I am starting the process myself. I have been on 50mg of Pristiq for over 2 years. This week I am taking one 50mg every other day. How are you tapering off? I know some people have worse withdrawal symptoms than others. You might want to see a doctor.

Jump to this post

Ok I found out that I had an upper respiratory viral infection. Thank God. I am tapering off by taking 1 pill every other day for 2 weeks, then 1 pill every 2 days for 2 weeks, right now I am on every 3rd day and will do that for 2,weeks. Once I do every 4 days for 2 weeks hopefully that will be it. I know you cannot do it cold turkey. After finding out that my symptoms were not related to the Prestiq withdrawal I was relieved. But it is a long process……

REPLY
Please login or register to post a reply.